# SDR SWIA202055264

- Difficulty date: November 13, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R AVIONICS SUPPORT CLEAT PN: SH670-32605-1 AT FS 295.00 CORRODED.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED STR 21R AVIONICS SUPPORT CLEAT PN: SH670-32605-1 AT FS 295.00, REF CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
